# SDR N6WA2025061601

- Difficulty date: June 13, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N577GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10262
- Aircraft time: 32,050 hours, 24,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 3 INTERCOSTAL BETWEEN FS349-FS364 AND STGR26L-STGR26R.  REMOVED AND REPLACED 3 INTERCOSTAL BETWEEN FS349-FS364 AND STGR26L-STGR26R IAW CRJ SMR 51-42-06
